Alert archive / Oklahoma / Flash Flood Watches in 2011
Flash Flood Watch 5, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood watch at Nov 8, 2011, 3:20 AM CST for 17 counties in Oklahoma. It took effect at Nov 8, 2011, 6:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2011, 3:20 AM CST (09:20 UTC)
- In effect from
- Nov 8, 2011, 6:00 AM CST
- Expired
- Nov 8, 2011, 11:59 AM CST
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- None
Counties Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 4 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.3 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 337 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 282 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
266 WGUS64 KTSA 080920 FFATSA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 320 AM CST TUE NOV 8 2011 OKZ054>071-081800- /O.NEW.KTSA.FF.A.0005.111108T1200Z-111109T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...PRYOR...JAY... BRISTOW...OKEMAH...OKMULGEE...WAGONER...TAHLEQUAH...STILWELL... MUSKOGEE...EUFAULA 320 AM CST TUE NOV 8 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA... NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL OKLAHOMA...CHEROKEE... MUSKOGEE AND OKFUSKEE. IN NORTHEAST OKLAHOMA...ADAIR...CRAIG... CREEK...DELAWARE...MAYES...NOWATA...OKMULGEE...OSAGE... OTTAWA...PAWNEE...ROGERS...TULSA...WAGONER AND WASHINGTON. IN SOUTHEAST OKLAHOMA...MCINTOSH. * THROUGH THIS AFTERNOON * 1 TO 5 INCHES OF RAIN HAS FALLEN ACROSS MUCH OF THE WATCH AREA OVER THE LAST 24 HOURS. ANOTHER 1 TO 3 INCHES OF RAIN WILL BE POSSIBLE TODAY. THIS COULD LEAD TO FLOODING OF LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. && $$
2 follow-up statements
773 WGUS64 KTSA 081629 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1029 AM CST TUE NOV 8 2011 OKZ054>057-059>062-064>067-081730- /O.CAN.KTSA.FF.A.0005.000000T0000Z-111109T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-PAWNEE-TULSA-ROGERS-MAYES-CREEK- OKFUSKEE-OKMULGEE-WAGONER- INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA... VINITA...PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...OKEMAH... OKMULGEE...WAGONER 1029 AM CST TUE NOV 8 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA AND NORTHEAST OKLAHOMA HAS BEEN CANCELLED. HEAVY RAINFALL HAS ENDED ACROSS A LARGE PORTION OF NORTHEAST OKLAHOMA. THERE REMAINS THE POSSIBLY OF SHOWER AND THUNDERSTORM REDEVELOPMENT THIS AFTERNOON...ALTHOUGH ANY ADDITIONAL RAINFALL AMOUNTS WOULD BE LIGHT. $$ OKZ058-063-068>071-090000- /O.CON.KTSA.FF.A.0005.000000T0000Z-111109T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OTTAWA-DELAWARE-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- INCLUDING THE CITIES OF...MIAMI...JAY...TAHLEQUAH...STILWELL... MUSKOGEE...EUFAULA 1029 AM CST TUE NOV 8 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EAST CENTRAL OKLAHOMA...NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA...INCLUDING THE FOLLOWING AREAS...IN EAST CENTRAL OKLAHOMA...CHEROKEE AND MUSKOGEE. IN NORTHEAST OKLAHOMA...ADAIR...DELAWARE AND OTTAWA. IN SOUTHEAST OKLAHOMA...MCINTOSH. * UNTIL 6 PM CST THIS EVENING * 2 TO 5 INCHES OF RAIN HAS FALLEN ACROSS MUCH OF THE WATCH AREA OVER THE LAST 24 HOURS. ANOTHER INCH OF RAIN WILL BE POSSIBLE INTO THE AFTERNOON. THIS COULD LEAD TO FLOODING OF LOW LYING AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLASH FLOODING IS OBSERVED OR IF A WARNING IS ISSUED. && $$
589 WGUS64 KTSA 081759 FFATSA FLOOD WATCH NATIONAL WEATHER SERVICE TULSA OK 1159 AM CST TUE NOV 8 2011 OKZ058-063-068>071-081900- /O.CAN.KTSA.FF.A.0005.000000T0000Z-111109T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OTTAWA-DELAWARE-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH- INCLUDING THE CITIES OF...MIAMI...JAY...TAHLEQUAH...STILWELL... MUSKOGEE...EUFAULA 1159 AM CST TUE NOV 8 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST CENTRAL OKLAHOMA... NORTHEAST OKLAHOMA AND SOUTHEAST OKLAHOMA HAS BEEN CANCELLED. HEAVY RAINFALL HAS ENDED ACROSS NORTHEAST OKLAHOMA. SOME ADDITIONAL SHOWERS AND THUNDERSTORMS MAY DEVELOP THROUGH THE AFTERNOON...BUT ADDITIONAL RAINFALL IS NOT EXPECTED TO BE HEAVY OR WIDESPREAD. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Nov 8, 3:05 AM CST, 15 minutes earlier.
Area forecast discussion, Nov 8, 3:05 AM CST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
305 AM CST TUE NOV 8 2011
.DISCUSSION...
WILL ISSUE A FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST
OKLAHOMA WITH THIS FORECAST PACKAGE. 1 TO 5 INCHES OF RAIN
HAVE ALREADY FALLEN IN THE WATCH AREA OVER THE PAST 24 HOURS.
SO...ANOTHER 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME
MAY CAUSE SOME FLASH FLOODING PROBLEMS.
THE INITIAL SQUALL LINE CURRENTLY EXTENDS FROM NORTHWEST ARKANSAS
INTO SOUTH-CENTRAL OKLAHOMA. THERE IS SOME CONCERN THAT THIS
LINE WILL NOT SHIFT TOO MUCH FURTHER TO THE SOUTH AND EAST
OVER THE NEXT FEW HOURS WITH A SOUTHERLY 50 KNOT LOW LEVEL
JET ACROSS THE AREA. SO...MAY HAVE TO ADJUST THE FLASH FLOOD
WATCH FURTHER TO THE SOUTH AND EAST BEFORE ISSUANCE TIME.
A RATHER COMPLEX SCENARIO IS PLAYING OUT ACROSS THE AREA TODAY
WITH A SURFACE BOUNDARY EXTENDING NORTH FROM A LOW PRESSURE SYSTEM
OVER NORTHWEST TEXAS ACROSS CENTRAL OKLAHOMA AND INTO CENTRAL
MISSOURI. THIS BOUNDARY IS EXPECTED TO MAKE SLOW PROGRESS TO THE
EAST TODAY AS THE SURFACE LOW WORKS TO THE NORTHEAST ALONG THE
BOUNDARY AS THE ATTENDANT MID-LEVEL LOW MOVES OUT OF NEW MEXICO
AND INTO CENTRAL KANSAS. THIS WILL SET THE STAGE FOR MORE HEAVY
RAIN ACROSS PORTIONS OF NORTHEAST OKLAHOMA NEAR THE FRONTAL
BOUNDARY LATER THIS MORNING. THE FRONT WILL MAKE BETTER PROGRESS
TO THE EAST THIS AFTERNOON AS THE MID-LEVEL SYSTEM APPROACHES.
THERE WILL CONTINUE TO BE THE POTENTIAL FOR SEVERE THUNDERSTORMS
ACROSS THE AREA TODAY WITH PLENTY OF DEEP LAYER SHEAR. HOWEVER...
INSTABILITY MAY BE LACKING WITH ALL THE CLOUD COVER AND PRECIPITATION.
DAMAGING WINDS WILL BE THE MAIN CONCERN WITH LARGE HAIL AND
A QLCS TYPE TORNADO NOT OUT OF THE REALM OF POSSIBILITIES.
THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE OUT OF THE AREA
THIS EVENING AS THE STORM SYSTEM EXITS THE AREA.
SEVERAL DAYS OF BENIGN WEATHER ARE EXPECTED IN THE WAKE OF THIS STORM
SYSTEM WITH BELOW FREEZING TEMPERATURES POSSIBLE ACROSS PORTIONS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EARLY THURSDAY MORNING. A
WARM UP WILL ENSUE THEREAFTER WITH HIGHS IN THE 70S ON SUNDAY. THE CHANCES
OF SHOWERS AND THUNDERSTORMS RETURN LATE IN THE WEEKEND AND INTO EARLY
NEXT WEEK AS A FRONTAL BOUNDARY SAGS INTO THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 37 58 34 / 90 10 0 0
FSM 75 45 60 35 / 100 40 0 0
MLC 75 40 59 35 / 90 10 0 0
BVO 70 37 58 31 / 90 20 0 0
FYV 70 38 52 30 / 100 50 0 0
BYV 70 40 52 33 / 100 60 10 0
MKO 72 38 57 33 / 90 10 0 0
MIO 71 39 55 31 / 90 40 0 0
F10 73 38 58 35 / 90 10 0 0
HHW 76 42 61 36 / 80 20 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 6 AM TUESDAY TO 6 PM TUESDAY FOR OKZ054-
OKZ055-OKZ056-OKZ059-OKZ060-OKZ061-OKZ064.
AR...NONE.
&&
SHORT TERM...05
LONG TERM....10Hazardous weather outlook, Nov 7, 6:12 PM CST, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
612 PM CST MON NOV 7 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-081100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
612 PM CST MON NOV 7 2011
...SEVERE WEATHER LIKELY IN A PART OF NORTHEAST OKLAHOMA...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
AREA AT GREATEST RISK...COUNTIES BORDERING KANSAS.
HEAVY RAIN.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
UNSTABLE CONDITIONS HAVE STRETCHED ACROSS THE NORTHERNMOST
COUNTIES IN EASTERN OKLAHOMA THIS EVENING. SEVERE STORMS... OR
LINES OF STORMS WILL BE POSSIBLE... WITH LARGE HAIL AND DAMAGING WINDS
THE GREATEST THREAT. THERE IS ALSO THE SLIM POSSIBILITY OF AN
ISOLATED TORNADO. THEREFORE... A TORNADO WATCH IS IN EFFECT UNTIL
1 AM FOR NORTHEAST OKLAHOMA COUNTIES ALONG THE KANSAS BORDER...
AND ALSO PAWNEE COUNTY.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY THROUGH SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
STRONG TO POSSIBLY SEVERE STORMS WILL BE ONGOING TUESDAY
MORNING ACROSS EASTERN OKLAHOMA... AND WILL SPREAD EASTWARD
INTO WESTERN ARKANSAS BY LATE MORNING. AS STORMS MOVE FURTHER
EAST... THE SEVERE WEATHER RISK WILL INCREASE SOMEWHAT AS HIGHER
INSTABILITY IS ENCOUNTERED. FLOW ALOFT WILL BE STRONG AND SUPPORT POCKETS
OF DAMAGING WINDS WITHIN THE LINE OF STORMS. ONCE THE STORMS
PASS... A COLD FRONT WILL SWEEP THROUGH THE AREA BRING GUSTY
NORTHERLY WINDS AND SHARPLY COOLER TEMPERATURES.
DRY AND COOL WEATHER WILL PREVAIL THROUGH LATE WEEK... WITH
GUSTY SOUTHERLY WINDS AND WARMER TEMPERATURES EXPECTED
FOR THE UPCOMING WEEKEND.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Nov 7, 10:42 PM CST, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CST MON NOV 7 2011
OKZ056>058-060>063-080545-
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS OK-TULSA OK-
1042 PM CST MON NOV 7 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CRAIG...NORTHWESTERN DELAWARE...NORTHERN MAYES...NOWATA...
WESTERN OTTAWA...NORTHERN ROGERS AND NORTHEASTERN TULSA
AT 1042 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SOUTH COFFEYVILLE TO 2 MILES SOUTHEAST OF WATOVA TO 3
MILES EAST OF COLLINSVILLE...MOVING EAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...NEW
ALLUWE...FOYIL...CHELSEA...WHITE OAK...ADAIR...VINITA...BIG CABIN...
WELCH...BLUEJACKET...PENSACOLA...NARCISSA...AFTON...LANGLEY...
CHEROKEE STATE PARK...BERNICE STATE PARK...DISNEY...KETCHUM...
PICHER...QUAPAW...FAIRLAND...COMMERCE...MIAMI...BERNICE AND CLEORA.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3679 9477 3647 9499 3627 9592 3658 9570
3700 9574 3700 9478
TIME...MOT...LOC 0442Z 255DEG 33KT 3700 9562 3661 9558
3637 9575Special weather statement, Nov 8, 12:06 AM CST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1206 AM CST TUE NOV 8 2011
OKZ064>066-080700-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
1206 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CREEK AND WESTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 1206 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF MILFAY TO 4 MILES SOUTHWEST OF
PADEN TO 20 MILES SOUTHWEST OF PADEN...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...PADEN...
DEPEW...BOLEY...WELTY...CASTLE...BEARDEN...OKEMAH...SLICK...
OKFUSKEE...CLEARVIEW...PHAROAH...BEGGS...OKMULGEE STATE PARK...
WELEETKA...PRESTON...HENRYETTA AND WILSON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3581 9663 3586 9598 3541 9597 3528 9603
3529 9645 3545 9645 3545 9648 3543 9649
3545 9655 3543 9655 3540 9653 3539 9654
3540 9658 3540 9663
TIME...MOT...LOC 0606Z 270DEG 30KT 3571 9660 3546 9660
3526 9673Special weather statement, Nov 8, 1:06 AM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
106 AM CST TUE NOV 8 2011
OKZ065-066-070-071-080800-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
106 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
MCINTOSH
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND SOUTHEASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
EASTERN OKMULGEE
AT 106 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF OKMULGEE TO DEWAR TO 8 MILES WEST
OF VERNON...MOVING EAST AT 45 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MORRIS...GRAYSON...BALD HILL...HOFFMAN...HANNA...RAIFORD...BOYNTON...
COUNCIL HILL...STIDHAM...VIVIAN...LAKE EUFAULA STATE PARK...
CHECOTAH...RENTIESVILLE...EUFAULA...OKTAHA...MUSKOGEE...KEEFETON...
WARNER...BRAGGS...PORUM...GREENLEAF STATE PARK...WEBBERS FALLS AND
BRIARTOWN.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.
LAT...LON 3544 9605 3576 9601 3575 9513 3553 9513
3546 9505 3526 9524 3533 9540 3529 9545
3530 9550 3526 9551 3522 9560 3522 9562
3525 9560 3518 9575 3520 9580 3519 9587
3514 9591 3515 9598 3528 9599 3529 9612
TIME...MOT...LOC 0706Z 270DEG 40KT 3567 9590 3544 9593
3522 9604Special weather statement, Nov 8, 1:52 AM CST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
152 AM CST TUE NOV 8 2011
OKZ067-068-070>072-080845-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-WAGONER OK-
152 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHERN CHEROKEE...NORTHEASTERN MUSKOGEE AND NORTHWESTERN
SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER
AT 152 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER KEEFETON...
MOVING EAST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FORT
GIBSON...BRAGGS...GREENLEAF STATE PARK...GORE...PUMPKIN CENTER...LAKE
TENKILLER STATE PARK...TAHLEQUAH...CHEROKEE LANDING STATE PARK...
ELDON AND COOKSON.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.
LAT...LON 3604 9480 3554 9484 3548 9547 3580 9539
TIME...MOT...LOC 0752Z 262DEG 22KT 3561 9531Special weather statement, Nov 8, 1:55 AM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
155 AM CST TUE NOV 8 2011
OKZ070>074-080900-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
155 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN HASKELL...EASTERN MCINTOSH AND NORTHEASTERN
PITTSBURG
IN EAST CENTRAL OKLAHOMA
SOUTHERN MUSKOGEE AND NORTHWESTERN SEQUOYAH
AT 155 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER ONAPA...MOVING
EAST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CHECOTAH...RENTIESVILLE...WARNER...PORUM...BRIARTOWN...WHITEFIELD...
GREENLEAF STATE PARK...WEBBERS FALLS...GORE...STIGLER AND LAKE
TENKILLER STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3555 9565 3564 9504 3564 9502 3525 9505
3524 9569
TIME...MOT...LOC 0755Z 271DEG 23KT 3540 9553Special weather statement, Nov 8, 2:59 AM CST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
259 AM CST TUE NOV 8 2011
ARZ010-011-019-020-OKZ069-072-081000-
ADAIR OK-CRAWFORD AR-FRANKLIN AR-MADISON AR-SEQUOYAH OK-WASHINGTON
AR-
259 AM CST TUE NOV 8 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD...SOUTHWESTERN MADISON AND SOUTHERN WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHWESTERN FRANKLIN
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 259 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MARIETTA TO 8 MILES SOUTH OF MC KEY...MOVING EAST AT
35 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SALLISAW...BRUSHY...LINCOLN...PRAIRIE GROVE...SHORT...STRICKLER...
NATURAL DAM...LEE CREEK...WEST FORK...GREENLAND...DEVILS DEN STATE
PARK...CEDARVILLE...BLACKBURN...FIGURE FIVE...VAN BUREN...
BRENTWOOD...WINSLOW...RUDY...ELKINS...CHESTER...LAKE FORT SMITH...
DYER...ALMA...MOUNTAINBURG...JAPTON...WESLEY...FERN AND MULBERRY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3543 9390 3544 9408 3545 9415 3544 9417
3544 9437 3545 9441 3544 9442 3539 9490
3540 9490 3541 9497 3564 9484 3564 9481
3568 9481 3593 9466 3609 9377
TIME...MOT...LOC 0859Z 257DEG 31KT 3587 9460 3538 9489The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 6:11 PM CST | Severe Thunderstorm Warning | TSA | Osage | 49 min |
| Nov 7, 7:03 PM CST | Special Weather Statement | TSA | Osage | 42 min |
| Nov 7, 8:42 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 63 min |
| Nov 7, 9:46 PM CST | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 59 min |
| Nov 7, 9:48 PM CST | Special Weather Statement | TSA | Creek | 27 min |
| Nov 7, 10:31 PM CST | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| Nov 7, 10:42 PM CST | Special Weather Statement | TSA | Craig, Nowata, Ottawa, Rogers | 63 min |
| Nov 7, 10:59 PM CST | Flash Flood Warning | TSA | Creek | 3 hr |
| Nov 7, 11:37 PM CST | Flash Flood Warning | TSA | Creek, Osage, Tulsa, Washington | 3 hr |
| Nov 8, 12:06 AM CST | Special Weather Statement | TSA | Okfuskee | 54 min |
| Nov 8, 1:06 AM CST | Special Weather Statement | TSA | McIntosh, Muskogee, Okmulgee | 54 min |
| Nov 8, 1:52 AM CST | Special Weather Statement | TSA | Cherokee, Muskogee | 53 min |
| Nov 8, 1:55 AM CST | Special Weather Statement | TSA | McIntosh | 65 min |
| Nov 8, 2:59 AM CST | Special Weather Statement | TSA | Adair, Sequoyah | 61 min |
| Nov 8, 8:17 AM CST | Special Weather Statement | TSA | Pittsburg | 43 min |
| Nov 8, 8:53 AM CST | Flash Flood Warning | TSA | Cherokee, Muskogee | 3 hr |
| Nov 8, 8:58 AM CST | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 47 min |
| Nov 8, 9:31 AM CST | Special Weather Statement | TSA | Haskell, Sequoyah | 44 min |
| Nov 8, 10:02 AM CST | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 43 min |
| Nov 8, 10:10 AM CST | Special Weather Statement | TSA | Latimer | 35 min |
| Nov 8, 10:22 AM CST | Tornado Warning | TSA | Sequoyah | 23 min |
| Nov 8, 10:27 AM CST | Tornado Warning | TSA | Pushmataha | 33 min |
| Nov 8, 10:51 AM CST | Special Weather Statement | TSA | LeFlore | 54 min |
| Nov 8, 11:00 AM CST | Tornado Warning | TSA | LeFlore, Pushmataha | 30 min |
| Nov 8, 11:29 AM CST | Tornado Warning | TSA | LeFlore | 37 min |
| Nov 8, 12:19 PM CST | Special Weather Statement | TSA | LeFlore | 41 min |
| Nov 8, 12:29 PM CST | Tornado Warning | TSA | Pushmataha | 31 min |
| Nov 8, 12:57 PM CST | Tornado Warning | TSA | Pushmataha | 33 min |
| Nov 8, 1:24 PM CST | Tornado Warning | TSA | LeFlore, Pushmataha | 36 min |
| Nov 8, 1:37 PM CST | River Flood Warning | TSA | Adair | 23 hr |
| Nov 8, 1:37 PM CST | River Flood Warning | TSA | Cherokee | 41 hr |
| Nov 8, 1:42 PM CST | River Flood Advisory | TSA | Cherokee, Delaware | 6 hr |
Nearby
Flash Flood Watches in Oklahoma, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.